# SDR V0XD20150214049

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT LOWER BULKHEAD WEBS AT FS 280.00 ARE CORRODED.  R & R LT & RT LOWER BULKHEAD WEBS AT FS 280.00 IAW REO 670-53-11-594 DATED 27APR2011.  WEBS WERE FABRICATED IAW REO 670-53-11-594, NO PN AVAILABLE.
